# SDR 96ZZZX2633

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 270 L28r-L29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT AREA RT SIDE AT FRAME/STA 270 AND BETWEEN L28R AND L29R.  FRAME HAS LOCAL CORROSION.  FOUND CORROSION BEYOND LIMITS.  CUT OUT CORRODED AREA, FABRICATED NEW FRAME SECTION AND EXTERNAL DOUBLER STRAP IAW SRM 52-2-5, FIGURE 8C-2.
